# SDR SWAA2022050489350

- Difficulty date: March 29, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7505
- Condition: Broken
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ANGLE - CLIP LOCATED BS 500C; STRINGER 26R FWD CARGO COMPARTMENT 2022-168567 / [01] REPLACED ANGLE AND FASTENERS LOCATED BS 500C; STRINGER 26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG:143A7505 REV:-;[02] CORRECTED STEP 1   REPLACED ANGLE AND FASTENERS LOCATED BS 500C; STRINGER 26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG:143A7505 REV:-  SEE INDIVIDUAL SIGNOFFS BELLOW;[03] CERTIFIED STEP 2 COMPLETE RII  IAW B737-700 SRM 51-40-02 DWG:143A7505 REV:-
